# SDR AALA20131002007

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 73,473 hours, 26,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FS EXTERIOR SKIN CRACKED AROUND FASTENER AT BS 1787 BETWEEN STRINGERS 17 & 18 RT.  ACCOMPLISHED REPAIR IAW EA B757-53-031766.
